RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zap. Nauchn. Sem. POMI:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zap. Nauchn. Sem. LOMI, 1978, Volume 76, Pages 167–209 (Mi znsl1938)  

Maximum problem for the fourth diameter in a family of continua of fixed capacity

G. V. Kuz'mina


Abstract: The main content of this paper is a full proof of a theorem on the maximal fourth diameter in a family of continua of unit capacity. A brief exposition of the main elements of the proof of this theorem was given in an earlier paper of the author.

Full text: PDF file (1799 kB)

English version:
Journal of Soviet Mathematics, 1982, 18:3, 404–435

Bibliographic databases:

UDC: 517.54

Citation: G. V. Kuz'mina, “Maximum problem for the fourth diameter in a family of continua of fixed capacity”, Analytical theory of numbers and theory of functions, Zap. Nauchn. Sem. LOMI, 76, "Nauka", Leningrad. Otdel., Leningrad, 1978, 167–209; J. Soviet Math., 18:3 (1982), 404–435

Citation in format AMSBIB
\Bibitem{Kuz78}
\by G.~V.~Kuz'mina
\paper Maximum problem for the fourth diameter in a family of continua of fixed capacity
\inbook Analytical theory of numbers and theory of functions
\serial Zap. Nauchn. Sem. LOMI
\yr 1978
\vol 76
\pages 167--209
\publ "Nauka", Leningrad. Otdel.
\publaddr Leningrad
\mathnet{http://mi.mathnet.ru/znsl1938}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=527795}
\zmath{https://zbmath.org/?q=an:0479.30005|0424.30001}
\transl
\jour J. Soviet Math.
\yr 1982
\vol 18
\issue 3
\pages 404--435
\crossref{https://doi.org/10.1007/BF01084850}


Linking options:
  • http://mi.mathnet.ru/eng/znsl1938
  • http://mi.mathnet.ru/eng/znsl/v76/p167

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Записки научных семинаров ПОМИ
    Number of views:
    This page:86
    Full text:30

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019